Alert archive / Arizona / Wind Advisories in 2006
Wind Advisory 16, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at May 21, 2006, 3:05 PM MST for 5 counties in Arizona. It took effect at May 22, 2006, 8:00 AM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 21, 2006, 3:05 PM MST (22:05 UTC)
- In effect from
- May 22, 2006, 8:00 AM MST
- Expired
- May 22, 2006, 8:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2741 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 212205 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 305 PM MST SUN MAY 21 2006 ...STRONG WINDS ACROSS NORTHERN ARIZONA FOR MONDAY... .A STORM SYSTEM WILL CROSS NORTHERN ARIZONA ON MONDAY BRINGING GUSTY SOUTH TO SOUTHWEST WINDS. SUSTAINED WINDSPEEDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO OVER 45 MPH WILL DEVELOP MONDAY MORNING AND CONTINUE INTO THE EARLY EVENING. AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE IN THE VALLEYS OF NORTHEASTERN ARIZONA. AZZ004>018-037>040-220615- /O.NEW.KFGZ.WI.Y.0016.060522T1500Z-060523T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 305 PM MST SUN MAY 21 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST MONDAY. STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WILL DEVELOP MONDAY MORNING...WITH GUSTS REACHING 40 TO AROUND 45 MPH ALSO EXPECTED THROUGH THE DAY. THE STRONGEST WINDS WILL OCCUR ACROSS NORTHWESTERN ARIZONA MONDAY MORNING...AND ACROSS NORTHEASTERN ARIZONA MONDAY AFTERNOON AND EARLY EVENING. TRAVELERS IN VALLEY LOCATIONS SHOULD BE WARY OF BRIEFLY REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
5 follow-up statements
000 WWUS75 KFGZ 220557 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1057 PM MST SUN MAY 21 2006 ...STRONG WINDS ACROSS NORTHERN ARIZONA FOR MONDAY... .A STORM SYSTEM WILL CROSS NORTHERN ARIZONA ON MONDAY BRINGING STRONG AND GUSTY SOUTHWEST WINDS. SUSTAINED WINDSPEEDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH WILL DEVELOP MONDAY MORNING AND CONTINUE UNTIL LATE AFTERNOON TO THE SOUTHWEST OF THE MOGOLLON RIM...AND UNTIL EVENING TO THE NORTHEAST. AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE IN THE VALLEYS OF NORTHEASTERN ARIZONA. AZZ008-018-037-038-221400- /O.EXT.KFGZ.WI.Y.0016.060522T1500Z-060523T0000Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 1057 PM MST SUN MAY 21 2006 ...WIND ADVISORY NOW IN EFFECT FROM 8 AM TO 5 PM MST MONDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 8 AM TO 5 PM MST MONDAY. STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WILL DEVELOP MONDAY MORNING...WITH GUSTS REACHING UP TO 45 MPH. THE STRONGEST WINDS WILL LIKELY OCCUR AROUND NOON...AND GRADUALLY TAPER OFF THROUGH THE AFTERNOON. TRAVELERS IN VALLEY LOCATIONS SHOULD BE WARY OF BRIEFLY REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004>007-009>011-015-039-221400- /O.CON.KFGZ.WI.Y.0016.060522T1500Z-060523T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- WESTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...FLAGSTAFF...WILLIAMS...MUNDS PARK... NAVAJO N.M. 1057 PM MST SUN MAY 21 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST MONDAY. STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WILL DEVELOP MONDAY MORNING...WITH GUSTS REACHING UP TO 50 MPH. THE STRONGEST WINDS WILL OCCUR ACROSS NORTHWESTERN ARIZONA BY NOON...AND ACROSS NORTHEASTERN ARIZONA MONDAY AFTERNOON AND EARLY EVENING. TRAVELERS IN VALLEY LOCATIONS SHOULD BE WARY OF BRIEFLY REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ012>014-016-017-040-221400- /O.CON.KFGZ.WI.Y.0016.060522T1500Z-060523T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON... KYKOTSMOVI 1057 PM MST SUN MAY 21 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST MONDAY. STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WILL DEVELOP MONDAY MORNING...WITH GUSTS REACHING UP TO 55 MPH. THE STRONGEST WINDS WILL OCCUR MONDAY AFTERNOON. TRAVELERS IN VALLEY LOCATIONS SHOULD BE WARY OF BRIEFLY REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 221449 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 749 AM MST MON MAY 22 2006 ...STRONG WINDS ACROSS NORTHERN ARIZONA FOR TODAY... .A STORM SYSTEM WILL CROSS NORTHERN ARIZONA TODAY BRINGING STRONG AND GUSTY SOUTHWEST WINDS. SUSTAINED WIND SPEEDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH WILL DEVELOP THIS MORNING AND CONTINUE UNTIL LATE AFTERNOON...AND UNTIL EVENING TO THE NORTHEAST. AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE IN THE VALLEYS OF NORTHEASTERN ARIZONA. AZZ004>007-009>011-015-039-222300- /O.CON.KFGZ.WI.Y.0016.060522T1500Z-060523T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- WESTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...FLAGSTAFF...WILLIAMS...MUNDS PARK... NAVAJO N.M. 749 AM MST MON MAY 22 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WILL DEVELOP THIS MORNING...WITH GUSTS REACHING UP TO 50 MPH. THE STRONGEST WINDS WILL OCCUR ACROSS NORTHWESTERN ARIZONA BY NOON...AND ACROSS NORTHEASTERN ARIZONA BY THIS AFTERNOON AND EARLY EVENING. TRAVELERS IN VALLEY LOCATIONS SHOULD BE WARY OF BRIEFLY REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ008-018-037-038-222300- /O.CON.KFGZ.WI.Y.0016.060522T1500Z-060523T0000Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 749 AM MST MON MAY 22 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WILL DEVELOP THIS MORNING...WITH GUSTS REACHING UP TO 45 MPH. THE STRONGEST WINDS WILL LIKELY OCCUR AROUND NOON...AND GRADUALLY TAPER OFF THROUGH THE AFTERNOON. TRAVELERS IN VALLEY LOCATIONS SHOULD BE WARY OF BRIEFLY REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ012>014-016-017-040-222300- /O.CON.KFGZ.WI.Y.0016.060522T1500Z-060523T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON... KYKOTSMOVI 749 AM MST MON MAY 22 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WILL DEVELOP THIS MORNING...WITH GUSTS REACHING UP TO 55 MPH. THE STRONGEST WINDS WILL OCCUR BY AFTERNOON. TRAVELERS IN VALLEY LOCATIONS SHOULD BE WARY OF BRIEFLY REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 222059 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 159 PM MST MON MAY 22 2006 ...STRONG WINDS WILL CONTINUE ACROSS NORTHERN ARIZONA INTO THE EARLY EVENING... .A STORM SYSTEM WILL CONTINUE ITS NORTHEASTWARD PROGRESSION ACROSS NORTHERN ARIZONA THIS AFTERNOON. SUSTAINED WIND SPEEDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH WILL CONTINUE UNTIL LATE AFTERNOON...AND UNTIL EVENING IN THE NORTHEAST PART OF THE STATE. AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE IN THE VALLEYS OF NORTHEASTERN ARIZONA. SOME WIND GUSTS REPORTED TO THE NATIONAL WEATHER SERVICE AS OF 200 PM MST TODAY INCLUDE: WINSLOW 45 MPH PRESCOTT 41 MPH FLAGSTAFF 41 MPH PAGE 31 MPH WINDOW ROCK 48 MPH ST JOHNS 52 MPH SHOW LOW 53 MPH AZZ004>007-009>011-015-039-230300- /O.CON.KFGZ.WI.Y.0016.000000T0000Z-060523T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- WESTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...FLAGSTAFF...WILLIAMS...MUNDS PARK... NAVAJO N.M. 159 PM MST MON MAY 22 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. STRONG SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH WILL CONTINUE THIS AFTERNOON...WITH GUSTS REACHING UP TO 50 MPH. TRAVELERS IN VALLEY LOCATIONS SHOULD BE WARY OF BRIEFLY REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ008-018-037-038-230000- /O.CON.KFGZ.WI.Y.0016.000000T0000Z-060523T0000Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 159 PM MST MON MAY 22 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE THIS AFTERNOON...WITH GUSTS REACHING UP TO 45 MPH. TRAVELERS IN VALLEY LOCATIONS SHOULD BE WARY OF BRIEFLY REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ012>014-016-017-040-230300- /O.CON.KFGZ.WI.Y.0016.000000T0000Z-060523T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON... KYKOTSMOVI 159 PM MST MON MAY 22 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WILL CONTINUE THIS AFTERNOON AND INTO THE EVENING HOURS...WITH GUSTS REACHING UP TO 55 MPH. TRAVELERS IN VALLEY LOCATIONS SHOULD BE WARY OF BRIEFLY REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 230006 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 506 PM MST MON MAY 22 2006 ...STRONG WINDS WILL CONTINUE ACROSS NORTHEASTERN ARIZONA THIS EVENING... .A STORM SYSTEM EXITING ARIZONA TO THE NORTHEAST THIS EVENING WILL BRING A FEW MORE HOURS OF STRONG WINDS FROM THE MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD...WHILE WINDS WILL CONTINUE TO GRADUALLY TAPER OFF ELSEWHERE. SUSTAINED WIND SPEEDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH CAN BE EXPECTED FROM THE MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD THIS EVENING. AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE IN THE VALLEYS OF NORTHEASTERN ARIZONA. SOME WIND GUSTS REPORTED TO THE NATIONAL WEATHER SERVICE AS OF 500 PM MST TODAY INCLUDE: WINSLOW 54 MPH SHOW LOW 53 MPH SAINT JOHNS 52 MPH WINDOW ROCK 48 MPH FLAGSTAFF 47 MPH HOUSE ROCK 46 MPH PRESCOTT 41 MPH GRAND CANYON AIRPORT 41 MPH PAGE 36 MPH. AZZ004-006-007-230115- /O.CAN.KFGZ.WI.Y.0016.000000T0000Z-060523T0300Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA... GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE 506 PM MST MON MAY 22 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. WINDS HAVE FALLEN BELOW ADVISORY CRITERIA AND WILL CONTINUE TO DECREASE THIS EVENING...THEREFORE THE ADVISORY HAS BEEN CANCELLED. EXPECT SOUTHWEST WINDS OF 10 TO 20 MPH THIS EVENING WITH GUSTS UP TO 30 MPH. $$ AZZ008-018-037-038-230115- /O.EXP.KFGZ.WI.Y.0016.000000T0000Z-060523T0000Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 506 PM MST MON MAY 22 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE FALLEN BELOW ADVISORY CRITERIA AND WILL CONTINUE TO DECREASE THIS EVENING...THEREFORE THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. EXPECT SOUTHWEST WINDS OF 10 TO 20 MPH THIS EVENING WITH GUSTS UP TO 30 MPH. $$ AZZ005-009>017-039-040-230300- /O.CON.KFGZ.WI.Y.0016.000000T0000Z-060523T0300Z/ MARBLE AND GLEN CANYONS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...PAGE...LEES FERRY...KEAMS CANYON... KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS... MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI 506 PM MST MON MAY 22 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WILL CONTINUE THIS EVENING...WITH GUSTS REACHING UP TO 50 MPH. TRAVELERS IN VALLEY LOCATIONS SHOULD BE WARY OF BRIEFLY REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 230258 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 758 PM MST MON MAY 22 2006 AZZ005-009>017-039-040-230400- /O.EXP.KFGZ.WI.Y.0016.000000T0000Z-060523T0300Z/ MARBLE AND GLEN CANYONS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...PAGE...LEES FERRY...KEAMS CANYON... KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS... MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI 758 PM MST MON MAY 22 2006 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. OBSERVATIONS ACROSS THE REGION SHOW THAT WIND SPEEDS HAVE FALLEN BELOW ADVISORY CRITERIA. HOWEVER LOCAL GUSTS UP TO 35 MPH ARE STILL POSSIBLE LATE THIS EVENING...ESPECIALLY IN FAR NORTHEASTERN ARIZONA. WINDS WILL BECOME LIGHT AND VARIABLE ACROSS ALL OF NORTHERN ARIZONA OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 21, 9:35 AM MST, 5 hours 30 minutes earlier.
Area forecast discussion, May 21, 9:35 AM MST, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 935 AM MST SUN MAY 21 2006 .SYNOPSIS...A PACIFIC LOW PRESSURE SYSTEM WILL MOVE INTO THE DESERT SOUTHWEST TODAY AND MONDAY BRINGING A STEADY INCREASE IN SOUTHWESTERLY WINDS ACROSS THE NORTHLAND. A CHANCE OF SHOWERS WILL ACCOMPANY THIS SYSTEM...PRIMARILY FOR MONDAY AFTERNOON AND EVENING. EXPECT WARM AND DRY CONDITIONS TO RETURN FOR THE REMAINDER OF THE WEEK AS HIGH PRESSURE WILL AGAIN ENCOMPASS THE DESERT SOUTHWEST. && .DISCUSSION...A DEVELOPING LOW PRESSURE SYSTEM...CURRENTLY OFF THE SOUTHWEST U.S. PACIFIC COASTLINE...WILL GRADUALLY MOVE INLAND AND ACROSS NORTHERN ARIZONA OVER THE NEXT TWO DAYS. TODAY...WE CAN EXPECT WINDS TO TURN BREEZY WELL IN ADVANCE OF THIS SYSTEM...COUPLED WITH FAIR SKIES AND AFTERNOON TEMPS REMAINING ABOVE THE DAILY NORMS. REAL CHANGES WILL TAKE PLACE TOMORROW WHEN CONDITIONS WILL INCLUDE BLUSTERY WINDS...TEMPS SEVERAL DEGREES COOLER THAN TODAY...AND A CHANCE OF SHOWERS AND THUNDERSTORMS. MODEL 700MB WINDS TOMORROW ARE IN THE 40KT RANGE AND A WIND HEADLINE PRODUCT OF SOME SORT WILL BE LIKELY WITH THE AFTERNOON FORECAST PACKAGE. MEANWHILE...THE BEST CHANCE OF THUNDERSTORMS FOR MONDAY LOOKS TO BE ALONG THE HIGHEST TERRAIN AND NEAR THE UTAH BORDER. THE PASSING TROUGH WILL QUICKLY ADVECT NORTHEAST OF THE STATE BY TUESDAY WITH WARM AND DRY WEATHER RETURNING FOR THE REMAINDER OF THE WEEK. AFTERNOON TEMPS UNDER THE HIGH PRESSURE WILL BE ABOUT 5 TO 10+ DEGREES WARMER THAN SEASONAL AVERAGES. KD && .AVIATION...FOR THE 18Z PACKAGE...EXPECT MOSTLY CLEAR TO PARTLY CLOUDY SKIES OVER THE NEXT 24 HOURS. WINDS WILL BE FROM THE SOUTH TODAY WITH AFTERNOON GUSTS UP TO 35 MPH...ESPECIALLY ACROSS NORTHWEST ARIZONA. SOUTH WINDS WILL CONTINUE OVERNIGHT WITH LOCAL GUSTS TO 30 MPH STILL POSSIBLE. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING ON SUNDAY FOR FIRE ZONES 104-105-106-107-108-112-113-115-116-137-138. FIRE WEATHER WATCH ON MONDAY FOR FIRE ZONES 110-111-113-114-116- 117-118-140. &&
Hazardous weather outlook, May 21, 6:37 AM MST, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 637 AM MST SUN MAY 21 2006 AZZ004>018-037>040-221345- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- 637 AM MST SUN MAY 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING HAS BEEN ISSUED FOR THE MOGOLLON RIM AND WESTERN FIRE ZONES. THIS PRODUCT (PHXRFWFGZ) IS VALID FROM 10 AM MST TODAY THROUGH 8 PM MST TONIGHT AND WAS ISSUED FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE EASTERN FIRE ZONES AND THE SOUTHERN PORTIONS OF THE MOGOLLON RIM (PHXRFWFGZ). EXPECT STRONG SOUTHERLY WINDS SUSTAINED 25 TO 30 MPH WITH HIGHER GUSTS AROUND 50 TO 55 MPH. THESE STRONG AND GUSTY WINDS WILL OCCUR PRIMARILY FROM MID MORNING TO MID EVENING AND WILL RAPIDLY DIMINISH SEVERAL HOURS AFTER SUNSET. THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS WILL DEVELOP IN THE NORTHWEST CORNER OF THE STATE TOMORROW AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 10:04 PM MST | Red Flag Warning | FGZ | Coconino, Navajo, Yavapai | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.